Duoresp withdrawals??

So have been taking Duoresp for little over 2 weeks, 4 puffs twice a day and it helped alot but while waiting for my repeat prescription I missed an evening dose. I woke up very tight chested, this for me is normal but whats not normal is the pain that followed, specifically in the back between my shoulders eventually spreading around my chest. Ventolin still did nothing after 8 puffs so I gave up on that, by lunch time I was exhausted and ached all over. Has anyone else experienced this, do you think it's withdrawal, it felt like my body had gone into shock. I was was dubious about taking this level of meds and now it worries me. I got prescription in the afternoon so am ok but have reduced it to 2 puffs myself. My sister also suffers with asthma and allergies and has discovered a Himalayan salt inhaler which has been proven to help respiratory disorders, I have done some research and am going to try it as it's totally natural but being very careful and not just replacing my prescription with it.

1 Reply

oldestnewest
  • Hi E-PAYNE,

    Sorry to hear you've been having a tough time feeling exhausted and worried about the levels of meds you are taking. It sounds like you're doing everything you can to get your asthma under control.

    While some people feel they benefit from taking alternative therapies such as Himalayan salt therapies to help manage their asthma, there's no evidence to suggest that they help. Here's a bit more info about salt therapy from our in-house GP Dr Andy bit.ly/2rhq4NL

    It may be useful to talk through your asthma management with one of our asthma nurses on the helpline to talk through how you're feeling. Please feel free to give us a ring on 0300 222 5800 (Mon-Fri 9am-5pm).

    Take care, Dita

You may also like...